# SDR UIEA2016080400668

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,279 hours, 37,746 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021578
- Part serial: 910588
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED VALVE, PLACE ON MEL 36-11-02-01, MDDR 68970, LOG PAGE 715797.  R & R LT ENGINE HPSOV IAW AMM 36-11-07 LEAK CHECK NORMAL.  OPS CHECK NORMAL MDDR CLEARED.
